# SDR DALA2025123109541

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 81,411 hours, 33,348 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGAGEMENT BETWEEN THE GIRT BAR SLIDER AND AFT FLOOR FITTING WERE FOUND OUT LIMITS AT L1 AND L4 DOOR.    LEAF SPRING (4 EAS), SPACER (4 EAS) AND SPRING SUPPORT (4 EAS) OF GIRT BAR SLIDER AT L1 AND L4 DOOR WERE REPLACED PER SRM 51-40-02-0G PAR 4. B. // CMM 25-66-14 REPAIR 2-1 FIG 602. THE ENGAGEMENT BETWEEN THE GIRT BAR SLIDER AND AFT FLOOR FITTING OF DOOR L4 WAS PERFORMED. PER AMDS 2560- 01492-0201 STEP 1, 2. AND MINIMUM ENGAGEMENT OF DIMENSION OF GIRTBAR SLIDERS IS ON LIMITS.
